# SDR ASOA2013100809172

- Difficulty date: September 17, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N834AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7254
- Aircraft time: 36,650 hours, 31,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 409+128, VERTICAL POST RBL 18.0 INBD AND OTBD SIDES HAVE CRACK INDICATIONS NOTED APPROX .2 INCHES IN LENGTH 50 PERCENT AND 100 PERCENT FSH.  FAILED NDT INSPECTION AT AFT FLANGE RADIUS.   REMOVED VERTICAL POST IAW SRM 51-42-06.  INSTALLED NEW POST IAW SRM 51-42-00 AND REO 601R-53-41-889.
